# SDR AALA981322

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER SKIN ON DELTA BEAM CORRODED AND BLOWN OUT STATION 744 FWD END.  REMOVED DAMAGED WEB.  INSTALLED WEB REPAIR PER SRM 51-40-2 FIG 1.  (M)
